Alert archive / Idaho / Red Flag Warnings in 2012
Red Flag Warning 14, NWS Boise, ID
NWS Boise, ID issued this red flag warning at Jul 18, 2012, 2:17 PM MDT for 7 counties in Idaho. It took effect at Jul 19, 2012, 3:00 PM MDT. It was in force for 21 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 18, 2012, 2:17 PM MDT (20:17 UTC)
- In effect from
- Jul 19, 2012, 3:00 PM MDT
- Expired
- Jul 20, 2012, 11:51 AM MDT
- In force
- 21 hr
- Issued by
- NWS Boise, ID
Counties Adams County, ID, Boise County, ID, Gem County, ID, Idaho County, ID, Payette County, ID, Valley County, ID, Washington County, ID
The radar
The Boise radar (KCBX), 121 km from the middle of the area, began a volume at 20:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Boise Airport, ID (KBOI), launched 12:00Z, 8.3 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2950 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 95 m²/s²
- 0-3 km storm-relative helicity
- 117 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
952 WWUS85 KBOI 182018 RFWBOI URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE BOISE ID 217 PM MDT WED JUL 18 2012 ...A RED FLAG WARNING IS IN EFFECT FROM 3 PM MDT /2 PM PDT/ THURSDAY TO 6 AM MDT /5 AM PDT/ FRIDAY FOR SCATTERED LIGHTNING FOR TREASURE VALLEY... OWYHEE MOUNTAINS...BURNS BLM AND VALE BLM...WHICH ARE FIRE WEATHER ZONES 408...419...636 AND 637...AND FROM 3 PM MDT THURSDAY TO NOON MDT FRIDAY FOR LIGHTNING FOR WESTERN PAYETTE NATIONAL FOREST...EASTERN PAYETTE NATIONAL FOREST...NORTHERN BOISE BLM...NORTHERN BOISE NATIONAL FOREST AND SOUTHERN BOISE NATIONAL FOREST WHICH ARE FIRE WEATHER ZONES 401...402...400...403 AND 404... .INCREASING MOISTURE ALOFT COUPLED WITH A LOW PRESSURE SYSTEM ALONG THE OREGON COAST WILL SUPPORT WIDELY SCATTERED TO SCATTERED THUNDERSTORMS OVER THE SOUTHEAST OREGON AND SOUTHWEST IDAHO FIRE ZONES FROM LATE THURSDAY AFTERNOON THROUGH FRIDAY MORNING. GUSTY WINDS WILL ACCOMPANY THE THUNDERSTORMS. IDZ408-419-ORZ636-637-191300- /O.NEW.KBOI.FW.W.0014.120719T2100Z-120720T1200Z/ TREASURE VALLEY-OWYHEE MOUNTAINS-BURNS BLM-VALE BLM- 217 PM MDT WED JUL 18 2012 /117 PM PDT WED JUL 18 2012/ ...RED FLAG WARNING IN EFFECT FROM 3 PM MDT /2 PM PDT/ THURSDAY TO 6 AM MDT /5 AM PDT/ FRIDAY FOR LIGHTNING FOR TREASURE VALLEY... OWYHEE MOUNTAINS...BURNS BLM AND VALE BLM...WHICH ARE FIRE WEATHER ZONES 408...419...636 AND 637... THE NATIONAL WEATHER SERVICE IN BOISE HAS ISSUED A RED FLAG WARNING FOR LIGHTNING...WHICH IS IN EFFECT FROM 3 PM MDT /2 PM PDT/ THURSDAY TO 6 AM MDT /5 AM PDT/ FRIDAY. * THUNDERSTORMS...WIDELY SCATTERED TO SCATTERED THUNDERSTORMS WILL DEVELOP THURSDAY AFTERNOON AND CONTINUE THROUGH EARLY FRIDAY MORNING. * OUTFLOW WINDS...GUSTS OF 25 TO 40 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. && $$ IDZ400>404-191300- /O.NEW.KBOI.FW.W.0014.120719T2100Z-120720T1800Z/ NORTHERN BOISE BLM-WESTERN PAYETTE NATIONAL FOREST- EASTERN PAYETTE NATIONAL FOREST-NORTHERN BOISE NATIONAL FOREST- SOUTHERN BOISE NATIONAL FOREST- 217 PM MDT WED JUL 18 2012 ...RED FLAG WARNING IN EFFECT FROM 3 PM THURSDAY TO NOON MDT FRIDAY FOR LIGHTNING FOR NORTHERN BOISE BLM...WESTERN PAYETTE NATIONAL FOREST...EASTERN PAYETTE NATIONAL FOREST...NORTHERN BOISE NATIONAL FOREST AND SOUTHERN BOISE NATIONAL FOREST...WHICH ARE FIRE WEATHER ZONES 400...401...402...403 AND 404... THE NATIONAL WEATHER SERVICE IN BOISE HAS ISSUED A RED FLAG WARNING FOR LIGHTNING...WHICH IS IN EFFECT FROM 3 PM THURSDAY TO NOON MDT FRIDAY. * THUNDERSTORMS...WIDELY SCATTERED TO SCATTERED THUNDERSTORMS WILL DEVELOP LATE THURSDAY AFTERNOON AND CONTINUE THROUGH ABOUT MIDDAY FRIDAY. * OUTFLOW WINDS...GUSTS OF 25 TO 40 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. && $$ L
4 follow-up statements
422 WWUS85 KBOI 191225 RFWBOI URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE BOISE ID 625 AM MDT THU JUL 19 2012 ...A RED FLAG WARNING REMAINS IN EFFECT FROM 3 PM MDT /2 PM PDT/ THURSDAY TO 6 AM MDT /5 AM PDT/ FRIDAY FOR SCATTERED LIGHTNING FOR TREASURE VALLEY... OWYHEE MOUNTAINS...BURNS BLM AND VALE BLM...WHICH ARE FIRE WEATHER ZONES 408...419...636 AND 637...AND FROM 3 PM MDT THURSDAY TO NOON MDT FRIDAY FOR LIGHTNING FOR THE PAYETTE NATIONAL FOREST...AND NORTHERN BOISE BLM. THESE ARE FIRE WEATHER ZONES 401... 402...400...403 AND 404... .INCREASING MOISTURE ALOFT COUPLED WITH A LOW PRESSURE SYSTEM ALONG THE OREGON COAST WILL SUPPORT WIDELY SCATTERED TO SCATTERED THUNDERSTORMS OVER THE SOUTHEAST OREGON AND SOUTHWEST IDAHO FIRE ZONES FROM LATE THIS AFTERNOON THROUGH FRIDAY MORNING. GUSTY WINDS WILL ACCOMPANY THE THUNDERSTORMS. IDZ403-404-200330- /O.EXT.KBOI.FW.W.0014.120719T2100Z-120720T1200Z/ NORTHERN BOISE NATIONAL FOREST-SOUTHERN BOISE NATIONAL FOREST- 625 AM MDT THU JUL 19 2012 ...RED FLAG WARNING NOW IN EFFECT FROM 3 PM THIS AFTERNOON TO 6 AM MDT FRIDAY FOR LIGHTNING FOR NORTHERN BOISE NATIONAL FOREST AND SOUTHERN BOISE NATIONAL FOREST...WHICH ARE FIRE WEATHER ZONES 403 AND 404... THE RED FLAG WARNING IS NOW IN EFFECT FROM 3 PM THIS AFTERNOON TO 6 AM MDT FRIDAY. * THUNDERSTORMS...WIDELY SCATTERED TO SCATTERED THUNDERSTORMS WILL DEVELOP LATE THURSDAY AFTERNOON AND CONTINUE THROUGH ABOUT MIDDAY FRIDAY. * OUTFLOW WINDS...GUSTS OF 25 TO 40 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. && $$ IDZ408-419-ORZ636-637-200330- /O.CON.KBOI.FW.W.0014.120719T2100Z-120720T1200Z/ TREASURE VALLEY-OWYHEE MOUNTAINS-BURNS BLM-VALE BLM- 625 AM MDT THU JUL 19 2012 /525 AM PDT THU JUL 19 2012/ ...RED FLAG WARNING REMAINS IN EFFECT FROM 3 PM MDT /2 PM PDT/ THIS AFTERNOON TO 6 AM MDT /5 AM PDT/ FRIDAY FOR LIGHTNING FOR TREASURE VALLEY...OWYHEE MOUNTAINS...BURNS BLM AND VALE BLM... WHICH ARE FIRE WEATHER ZONES 408...419...636 AND 637... A RED FLAG WARNING REMAINS IN EFFECT FROM 3 PM MDT /2 PM PDT/ THIS AFTERNOON TO 6 AM MDT /5 AM PDT/ FRIDAY. * THUNDERSTORMS...WIDELY SCATTERED TO SCATTERED THUNDERSTORMS WILL DEVELOP THURSDAY AFTERNOON AND CONTINUE THROUGH EARLY FRIDAY MORNING. * OUTFLOW WINDS...GUSTS OF 25 TO 40 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. && $$ IDZ400>402-200330- /O.CON.KBOI.FW.W.0014.120719T2100Z-120720T1800Z/ NORTHERN BOISE BLM-WESTERN PAYETTE NATIONAL FOREST- EASTERN PAYETTE NATIONAL FOREST- 625 AM MDT THU JUL 19 2012 ...RED FLAG WARNING REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO NOON MDT FRIDAY FOR LIGHTNING FOR NORTHERN BOISE BLM...WESTERN PAYETTE NATIONAL FOREST AND EASTERN PAYETTE NATIONAL FOREST... WHICH ARE FIRE WEATHER ZONES 400...401 AND 402... A RED FLAG WARNING REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO NOON MDT FRIDAY. * THUNDERSTORMS...WIDELY SCATTERED TO SCATTERED THUNDERSTORMS WILL DEVELOP LATE THURSDAY AFTERNOON AND CONTINUE THROUGH ABOUT MIDDAY FRIDAY. * OUTFLOW WINDS...GUSTS OF 25 TO 40 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. && $$ L
717 WWUS85 KBOI 192011 RFWBOI URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE BOISE ID ISSUED BY NATIONAL WEATHER SERVICE POCATELLO ID 211 PM MDT THU JUL 19 2012 ...A RED FLAG WARNING REMAINS IN EFFECT FROM 3 PM MDT /2 PM PDT/ THURSDAY TO 6 AM MDT /5 AM PDT/ FRIDAY FOR SCATTERED LIGHTNING FOR TREASURE VALLEY... OWYHEE MOUNTAINS...BURNS BLM AND VALE BLM...WHICH ARE FIRE WEATHER ZONES 408...419...636 AND 637...AND FROM 3 PM MDT THURSDAY TO NOON MDT FRIDAY FOR LIGHTNING FOR THE PAYETTE NATIONAL FOREST...AND NORTHERN BOISE BLM. THESE ARE FIRE WEATHER ZONES 401... 402...400...403 AND 404... .INCREASING MOISTURE ALOFT COUPLED WITH A LOW PRESSURE SYSTEM ALONG THE OREGON COAST WILL SUPPORT WIDELY SCATTERED TO SCATTERED THUNDERSTORMS OVER THE SOUTHEAST OREGON AND SOUTHWEST IDAHO FIRE ZONES FROM LATE THIS AFTERNOON THROUGH FRIDAY MORNING. GUSTY WINDS WILL ACCOMPANY THE THUNDERSTORMS. IDZ403-404-201200- /O.EXT.KBOI.FW.W.0014.120719T2100Z-120720T1800Z/ NORTHERN BOISE NATIONAL FOREST-SOUTHERN BOISE NATIONAL FOREST- 211 PM MDT THU JUL 19 2012 ...RED FLAG WARNING NOW IN EFFECT UNTIL NOON MDT FRIDAY FOR LIGHTNING FOR NORTHERN BOISE NATIONAL FOREST AND SOUTHERN BOISE NATIONAL FOREST...WHICH ARE FIRE WEATHER ZONES 403 AND 404... THE RED FLAG WARNING IS NOW IN EFFECT UNTIL NOON MDT FRIDAY. * THUNDERSTORMS...WIDELY SCATTERED TO SCATTERED THUNDERSTORMS WILL DEVELOP LATE THURSDAY AFTERNOON AND CONTINUE THROUGH ABOUT MIDDAY FRIDAY. * OUTFLOW WINDS...GUSTS OF 25 TO 40 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. && $$ IDZ408-419-ORZ636-637-201200- /O.CON.KBOI.FW.W.0014.120719T2100Z-120720T1200Z/ TREASURE VALLEY-OWYHEE MOUNTAINS-BURNS BLM-VALE BLM- 211 PM MDT THU JUL 19 2012 /111 PM PDT THU JUL 19 2012/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 AM MDT /5 AM PDT/ FRIDAY FOR LIGHTNING FOR TREASURE VALLEY...OWYHEE MOUNTAINS... BURNS BLM AND VALE BLM...WHICH ARE FIRE WEATHER ZONES 408...419... 636 AND 637... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 AM MDT /5 AM PDT/ FRIDAY. * THUNDERSTORMS...WIDELY SCATTERED TO SCATTERED THUNDERSTORMS WILL DEVELOP THURSDAY AFTERNOON AND CONTINUE THROUGH EARLY FRIDAY MORNING. * OUTFLOW WINDS...GUSTS OF 25 TO 40 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. && $$ IDZ400>402-201200- /O.CON.KBOI.FW.W.0014.120719T2100Z-120720T1800Z/ NORTHERN BOISE BLM-WESTERN PAYETTE NATIONAL FOREST- EASTERN PAYETTE NATIONAL FOREST- 211 PM MDT THU JUL 19 2012 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL NOON MDT FRIDAY FOR LIGHTNING FOR NORTHERN BOISE BLM...WESTERN PAYETTE NATIONAL FOREST AND EASTERN PAYETTE NATIONAL FOREST...WHICH ARE FIRE WEATHER ZONES 400...401 AND 402... A RED FLAG WARNING REMAINS IN EFFECT UNTIL NOON MDT FRIDAY. * THUNDERSTORMS...WIDELY SCATTERED TO SCATTERED THUNDERSTORMS WILL DEVELOP LATE THURSDAY AFTERNOON AND CONTINUE THROUGH ABOUT MIDDAY FRIDAY. * OUTFLOW WINDS...GUSTS OF 25 TO 40 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. && $$
507 WWUS85 KBOI 201154 RFWBOI URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE BOISE ID 554 AM MDT FRI JUL 20 2012 ...A RED FLAG WARNING REMAINS IN EFFECT UNTIL NOON MDT FRIDAY FOR LIGHTNING FOR THE PAYETTE NATIONAL FOREST...AND NORTHERN BOISE BLM. THESE ARE FIRE WEATHER ZONES 401... 402...400...403 AND 404... .INCREASING MOISTURE ALOFT COUPLED WITH A LOW PRESSURE SYSTEM ALOFT ALONG THE OREGON COAST WILL SUPPORT WIDELY SCATTERED TO SCATTERED THUNDERSTORMS OVER PARTS OF THE SOUTHWEST IDAHO FIRE ZONES THROUGH NOON FRIDAY. GUSTY WINDS WILL ACCOMPANY THE THUNDERSTORMS. IDZ408-419-ORZ636-637-201300- /O.EXP.KBOI.FW.W.0014.000000T0000Z-120720T1200Z/ TREASURE VALLEY-OWYHEE MOUNTAINS-BURNS BLM-VALE BLM- 554 AM MDT FRI JUL 20 2012 /454 AM PDT FRI JUL 20 2012/ ...RED FLAG WARNING WILL EXPIRE AT 6 AM MDT /5 AM PDT/ EARLY THIS MORNING FOR LIGHTNING FOR TREASURE VALLEY...OWYHEE MOUNTAINS... BURNS BLM AND VALE BLM...WHICH ARE FIRE WEATHER ZONES 408...419... 636 AND 637... THE RED FLAG WARNING WILL EXPIRE AT 6 AM MDT /5 AM PDT/ EARLY THIS MORNING. SUFFICIENT LIGHTNING ACTIVITY IS NOT EXPECTED OVER THESE FIRE ZONES THIS MORNING. THEREFORE THE RED FLAG WARNING IS ALLOWED TO EXPIRE ON TIME. $$ IDZ400>404-201800- /O.CON.KBOI.FW.W.0014.000000T0000Z-120720T1800Z/ NORTHERN BOISE BLM-WESTERN PAYETTE NATIONAL FOREST- EASTERN PAYETTE NATIONAL FOREST-NORTHERN BOISE NATIONAL FOREST- SOUTHERN BOISE NATIONAL FOREST- 554 AM MDT FRI JUL 20 2012 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL NOON MDT TODAY FOR LIGHTNING FOR NORTHERN BOISE NATIONAL FOREST AND SOUTHERN BOISE NATIONAL FOREST...WHICH ARE FIRE WEATHER ZONES 403 AND 404... A RED FLAG WARNING REMAINS IN EFFECT UNTIL NOON MDT TODAY. * THUNDERSTORMS...WIDELY SCATTERED TO SCATTERED THUNDERSTORMS WILL DEVELOP THROUGH ABOUT MIDDAY FRIDAY. * OUTFLOW WINDS...GUSTS OF 25 TO 40 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. && $$ L
684 WWUS85 KBOI 201751 RFWBOI URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE BOISE ID 1151 AM MDT FRI JUL 20 2012 ...RED FLAG WARNING IS CANCELLED FOR PAYETTE AND BOISE NATIONAL FORESTS... .THUNDERSTORMS WILL BE FURTHER NORTH AND WEST THE REMAINDER OF THE DAY. IDZ400>404-201900- /O.CAN.KBOI.FW.W.0014.000000T0000Z-120720T1800Z/ NORTHERN BOISE BLM-WESTERN PAYETTE NATIONAL FOREST- EASTERN PAYETTE NATIONAL FOREST-NORTHERN BOISE NATIONAL FOREST- SOUTHERN BOISE NATIONAL FOREST- 1151 AM MDT FRI JUL 20 2012 ...RED FLAG WARNING IS CANCELLED FOR LIGHTNING FOR NORTHERN BOISE BLM...WESTERN PAYETTE NATIONAL FOREST...EASTERN PAYETTE NATIONAL FOREST...NORTHERN BOISE NATIONAL FOREST AND SOUTHERN BOISE NATIONAL FOREST...WHICH ARE FIRE WEATHER ZONES 400...401...402... 403 AND 404... THE NATIONAL WEATHER SERVICE IN BOISE HAS CANCELLED THE RED FLAG WARNING. $$ L
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boise, ID wrote its last area forecast discussion before this red flag warning went out at Jul 18, 10:03 AM MDT, 4 hours 14 minutes earlier.
Area forecast discussion, Jul 18, 10:03 AM MDT, 4 hours 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BOISE ID 1003 AM MDT WED JUL 18 2012 .DISCUSSION...SW IDAHO AND FAR SE OREGON ARE IN A DRY SLOT. THE BOISE RAOB PWAT WAS ONLY IN THE 30TH PERCENTILE AND THE NAM AND GFS DROP THE PW TO THE 10TH PERCENTILE FOR THIS EVENING. MOISTURE WILL BE LIMITED TO FAR WESTERN HARNEY COUNTY AND THE BLUE MOUNTAINS THROUGH THIS EVENING. THE AREA WILL REMAIN EAST OF AN ACTIVE UPPER LOW WHICH WAS OVER THE SW OREGON COAST THIS MORNING. THE COASTAL LOW WILL HELP DRAW MOISTURE THAT POST-TROPICAL CYCLONE "FABIO" /SEE LATEST NHC ADVISORY/ HAS EJECTED INTO THE TROPOSPHERE...NORTHWARD...TO NEAR THE IDAHO BORDER EARLY THURSDAY. EMBEDDED SHORTWAVES IN THE SOUTHERLY FLOW ALOFT ACROSS THE GREAT BASIN WILL PROVIDE LIFT FOR WIDELY SCATTERED THUNDERSTORMS THURSDAY AND THURSDAY NIGHT ACROSS MUCH OF SE OREGON AND SW IDAHO. UPDATES TO LOWER POPS TODAY WILL BE MADE THIS MORNING. LATER UPDATES FOR POPS/WX/LAL/QPF WILL BE MADE WITH THE AFTERNOON PACKAGE. && .AVIATION...VFR. ISOLATED AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS WEST AND NORTH OF A KBNO-KBKE-KMYL LINE. SOUTHEASTERLY SURFACE WINDS 5 TO 15 KNOTS. WINDS ALOFT WILL BE SOUTHERLY AROUND 20 KNOTS UP TO 10K FEET MSL. && .PREV DISCUSSION... SHORT TERM...TODAY THROUGH THURSDAY...CLOSED UPPER LEVEL LOW HAS DRIFTED OFFSHORE AND BULK OF ASSOCIATED MOISTURE IS NOW CONFINED TO CENTRAL AND NORTHEASTERN OREGON. OVERALL WEATHER PATTERN WILL REMAIN SIMILAR TO TUESDAY..WITH SOUTHERLY FLOW /AHEAD OF THE CLOSED LOW/ THE DOMINANT FEATURE. BY THURSDAY...REMNANT MOISTURE FROM TROPICAL DEPRESSION FABIO WILL BE ENTRAINED IN SOUTHERLY FLOW OVER CALIFORNIA AND TRANSPORTED NORTH OVER THE GREAT BASIN. THIS MOISTURE IS CURRENTLY PROGGED TO REACH THE ORE/ID/NV TRIPLE POINT BY THURSDAY MORNING...WHICH WILL GREATLY AFFECT LOCAL CONVECTIVE POTENTIAL. WITH MOST RECENT MODEL RUNS COMING IN LINE WITH THESE NEW MOISTURE PROFILES...HAVE INCREASED CHANCES OF SHOWERS AND THUNDERSTORMS THURSDAY MORNING THROUGH THURSDAY EVENING. EXPECT HIGH TEMPERATURES TO DROP 2 TO 5 DEGREES FROM WEDNESDAY...BUT INCREASING SURFACE DEWPOINTS WILL LIKELY COUNTERACT THIS COOLING FOR ANOTHER HOT DAY. LONG TERM...THURSDAY NIGHT THROUGH TUESDAY...MODELS REMAIN IN GOOD AGREEMENT ON THE CLOSED LOW OFF THE COAST OF NRN CA OPENING UP AND MOVING THROUGH OUR AREA FRIDAY. IN ADVANCE OF THIS...MOISTURE FROM THE REMNANTS OF FABIO WILL RACE NORTH ACROSS NV AND INTO SE OREGON AND SOUTHWEST IDAHO. THIS IS REFLECTED WELL IN MOISTURE PROGS IN THE MODELS...BUT NOT IN PRECIP. WE FEEL THAT THE MODELS ARE UNDER-DOING THE POPS. THEREFORE POPS FOR THU NIGHT AND FRIDAY WERE INCREASED. AFTER THESE FEATURES SLIDE THROUGH...THE REGION WILL SEE YET ANOTHER CLOSED LOW. THIS ONE WILL MOVE BY TO OUR NORTH...BRINGING ONLY A TINY BIT OF COOLING AND NO SIGNIFICANT CHANCE OF PRECIPITATION. BY TUESDAY THIS WILL BE MOVING AWAY AND TEMPS WILL BE NEAR NORMAL WITH DRY CONDITIONS. && .BOI WATCHES/WARNINGS/ADVISORIES... ID...NONE. OR...NONE. && WEATHER.GOV/BOISE DISCUSSION...VM AVIATION.....JA PREV SHORT TERM...MT PREV LONG TERM....SP
Hazardous weather outlook, Jul 18, 6:00 AM MDT, 8 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BOISE ID 600 AM MDT WED JUL 18 2012 IDZ011>016-028>030-033-ORZ061>064-191200- WEST CENTRAL MOUNTAINS-LOWER TREASURE VALLEY ID-BOISE MOUNTAINS- UPPER TREASURE VALLEY-SOUTHWEST HIGHLANDS-WESTERN MAGIC VALLEY- CAMAS PRAIRIE-OWYHEE MOUNTAINS-SOUTHERN TWIN FALLS COUNTY- UPPER WEISER RIVER-HARNEY COUNTY-BAKER COUNTY-MALHEUR COUNTY- LOWER TREASURE VALLEY OR- 600 AM MDT WED JUL 18 2012 /500 AM PDT WED JUL 18 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL IDAHO...SOUTHWEST IDAHO...WEST CENTRAL IDAHO...NORTHEAST OREGON AND SOUTHEAST OREGON. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
Nearby
Red Flag Warnings in Idaho, 2012Red Flag Warnings in Oregon, 2012Every red flag warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.